MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a primary left attune and to treat pain secondary to osteoarthritis.The patella was resurfaced and depuy cement x 3 was utilized.There surgeon notes there was severe tricompartmental articular cartilage loss.The procedure was completed without complications.Patient received a left knee revision to treat tibial pain and walking difficulty secondary to acute and chronic inflammation.Upon entering the joint, the surgeon identified and debrided significant grey tinged pseudo synovium, synovitis, and dense fibrosis.Pathology of the excised synovium identified acute and chronic inflammatory markers indicating hypersensitivity and foreign body reaction.Pathology reports did not confirm the presence of infection.The surgeon decided to revise all components to a depuy antibiotic spacer.There were no reported product defects for the patella, femoral component, tibial tray, or tibial insert.The procedure was completed without complications.Doi: (b)(6) 2017, dor: (b)(6) 2018, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE PS RP INSRT SZ9 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10234212
Report Number1818910-2020-14996
Device Sequence Number573994
Product Code NJL
UDI-Device Identifier10603295052999
UDI-Public10603295052999
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-906
Device Catalogue Number151650906
Device Lot Number8408074
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE RP TIB BASE SZ 8 CEM; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR